Skip to Content

Took 2 Cytotec pills a week ago slight cramps then it was silent.Now am discharging itchy discharge?

Responses (1)

Joe-JustJoe 9 Sep 2016

Okay, so the cramps are gone but you're still having discharge so you're going to need to alert your doc about that. There are a few things it could be and I can't tell you for sure. Maybe you've got some sort of irritation, bacterial infection, or even something else. I can't really tell you and you really need to talk to your doctor. Maybe they'll tell you you're going to need a D&C if you've not had that done already or something like that but whatever the case may be you have to be safe right now and that's just going to have to mean talking to your doctor and maybe even getting examined. This really needs to be handled professionally at this point.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions